RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Page 156 (Mi mz2478)  

This article is cited in 1 scientific paper (total in 1 paper)

Letter to the Editor

V. I. Skalyga

Design Office `Ametist'

DOI: https://doi.org/10.4213/mzm2478

Full text: PDF file (158 kB)

English version:
Mathematical Notes, 2005, 77:1, 146

Bibliographic databases:

Received: 30.06.2004

Citation: V. I. Skalyga, “Letter to the Editor”, Mat. Zametki, 77:1 (2005), 156; Math. Notes, 77:1 (2005), 146

Citation in format AMSBIB
\Bibitem{Ska05}
\by V.~I.~Skalyga
\paper Letter to the Editor
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 156
\mathnet{http://mi.mathnet.ru/mz2478}
\crossref{https://doi.org/10.4213/mzm2478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158692}
\elib{http://elibrary.ru/item.asp?id=9140732}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 146
\crossref{https://doi.org/10.1007/s11006-005-0015-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144373057}


Linking options:
  • http://mi.mathnet.ru/eng/mz2478
  • https://doi.org/10.4213/mzm2478
  • http://mi.mathnet.ru/eng/mz/v77/i1/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Harris, LA, “Multivariate Markov polynomial inequalities and Chebyshev nodes”, Journal of Mathematical Analysis and Applications, 338:1 (2008), 350  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020